# SDR SWIA200312131

- Difficulty date: June 22, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,796 hours, 47,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD EMERGENCY LIGHT OVERWING LIGHT INOP.  FOUND WIRE W602-0055-20 CHAFING.  REPAIRED WIRE IAW MM 20-21-00 AND REMOVED AND REPLACED FUSE XF0016.   LIGHT OPS CHECKED GOOD.
